# SDR CA970422025

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing Assy
- Part number: C0075
- Condition: Fretted
- Location: Tapered Shaft
- Part time: 286 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FANWHEEL REMOVED FOR OTHER MAINTENANCE.  FRETTING AND METAL TRANSFER WERE NOTED BETWEEN FANSHAFT AND FANWHEEL.
